# SDR CA150715003

- Difficulty date: July 14, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8402
- Aircraft time: 8,708 hours
- Engine: Pwc PW150A
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 2968520629
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) WHILE TAXING FOR TAKEOFF, A PAX REPORTED SMOKE COMING FROM THE RT INBD MW ASSEMBLY.  AIRCRAFT WAS STOPPED & TIRE WENT FLAT.  EMER SERVICES WERE REQUESTED & CLEARED THE ACFT TO RETURN TO THE GATE.  ACFT TAXIED BACK WITHOUT FURTHER INCIDENT.  THE ACFT WAS REMOVED FROM SERVICE & INSPECTED IAW TASK 05-50-17-210-801.  INSPECTION AFTER A WHEEL BEARING FAILURE.  SIGNIFICANT DAMAGES WERE NOTICED ON THE MW ASSEMBLY, BRAKE UNIT, WHEEL SPEED TRANSDUCER & MLG AXLE.  EVIDENCES SUGGEST INCIDENT ORIGINATED FROM FAILURE OF THE MW INNER BEARING.  THE MLG AXLE, WHEEL SPEED TRANSDUCER & BOTH MW ASSEMBLY, BRAKE UNITS WERE REPLACED & TESTED.
